# SDR AALA20170215034

- Difficulty date: February 14, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 24,698 hours, 9,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT ABOVE R2 DOOR HAS A DETACHED LENS COVER. REMOVED AND REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
